MAUDE Adverse Event Report: DRIVE; ROLLATOR

DRIVE; ROLLATOR
Model Number RTL10261RD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who reported that "he sat down on the rollator at his desk and the unit broke causing him to fall, aggravating [his] pre-existing back condition." the end user reported that the incident caused severe pain requiring medication.The end user did not return the product for evaluation.

Brand Name
DRIVE
Common Device Name
ROLLATOR
MDR Report Key15445967
Report Number2438477-2022-00091
Device Sequence Number20713398
Product Code ITJ
UDI-Device Identifier00822383262772
UDI-Public00822383262772
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2022
Report Date (Section F) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberRTL10261RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/27/2021
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2022
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight118 KG
Date Report Sent to FDA09/19/2022